# SDR CALA2015101400843

- Difficulty date: October 13, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 70,942 hours, 15,848 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 141N6302U3
- Condition: Gouged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR, EXTERNAL HANDLE PAN IS GOUGED.  R & R L1 DOOR PAN IAW DWG 141N6200 & SRM 51-40-02.
